# SDR DALA2016030601675

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME BS 1497 CANT 10 HRS POSITION AT AFT ACC COMPARTMENT.  WEAR WAS BLENDED OUT,  MEASURE ORIGINAL THICKNESS 0.040, REMAINING 0.039 WITH IN LIMITS  REWK AREAS WERE TREATED AND PAINTED IAW ER/A  511165-14 AM REV C  AND SRM 51-10-3, PAR 14/21.
